# SDR QXEA0300386

- Difficulty date: March 19, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,725 hours, 4,323 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Hinge Bracket
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORE RUDDER AFT LOWER HINGE BRACKET UPPER SURFACE WORN AROUND ATTACH HOLE.  REPAIRED IAW HORIZON AIR EA 6-55-25.
